# SDR SIMA20170906001

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 39,862 hours, 34,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stiff
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT THE CABIN DOOR WAS DIFFICULT TO OPEN.   FOUND THE DOOR ROLLERS STIFF,  LUBRICATED THE ROLLERS.  OPS CHECKED GOOD.
